| Model Number |
210080 |
| Medical Device Problem Codes |
Crack (1135); Fracture (1260)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Tka boot cracked.Case type: no associated procedure.
Event or Problem Description
Tka boot cracked.Case type: no associated procedure.
Additional Manufacturer Narrative
Reported issue tka boot cracked.Product inspection: the boot assembly showed a broken edge with carbon fiber splinters.See attached image.Product history review review of the device history records indicate 71 devices were manufactured and accepted into final stock on 09/30/2017.No non-conformances were identified during inspection.Review of the device history records indicate 29 devices were manufactured and accepted into final stock on 12/02/2017.No non-conformances were identified during inspection.Complaint history review a review of complaints related to p/n 210080, lot 201743092901 shows 4 additional complaint(s) related to the failure in this investigation, pr (b)(4).Conclusion : per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure mode has been confirmed via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.